I'm trying to remain calm on all the medical issues I'm having now that I've stopped TX, but it's getting difficult. The left side of my body is all messed up, my shoulder, my elbow, my hand, all hurt/ache and/or tingle like they fell asleep....I have a funny rash on both of my thighs, and it is in exactly the same area, like someone ran a paint brush across the front of my upper thighs. It is tiny red bumps in a straight line for the most part...strange. This rash is also all over my back, and it itches like crazy. The palms of both of my hands are very red, the most red part is adjacent to the fleshy part opposite my thumb, but my palms have red splotches all over. My left leg hurts and I have pain on the bottom of my left toe. My blood counts are still low and I have "giant" platelets, plus my thyroid quit, so now I'm on levoxyl. My abdomen and entire torso aches.....sheesh, I feel like I'm falling apart....can anyone help me understand what this may mean or what I should ask my Dr. to test me for now. Thanks in advance. xo
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...